# SDR DLM88020550

- Difficulty date: May 14, 2002
- Submitted: May 30, 2002
- Operation: Air carrier
- Aircraft: N915DL
- Make and model: Doug MD-88
- Aircraft serial: 49546
- Aircraft time: 39,626 hours, 33,122 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Airstairs
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND BROKEN WIRE ON EMERGENCY LIGHT IN AIRSTAIR AREA.  REPAIRED SAME.
